Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Set of Assumptions for Projective Geometry

Oswald Veblen and John Wesley Young
American Journal of Mathematics
Vol. 30, No. 4 (Oct., 1908), pp. 347-380
DOI: 10.2307/2369956
Stable URL: http://www.jstor.org/stable/2369956
Page Count: 34
  • Download PDF
  • Add to My Lists
  • Cite this Item
A Set of Assumptions for Projective Geometry
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 8 references.

[Footnotes]
  • *
    DICKSON, Definition of Linear Associative Algebra by Independent Postulates, Trans. Amer. Math. Soc., Vol. IV (1903), p. 21
  • Gixo FANO, Gior. di Mat., Vol. XXX (1892), p. 106
  • *
    This reference contains 2 citations:
    • VAILATI, Révue de Mathématiques, Vol. V, pp. 76,.183
    • PADOA, Révue de Mathématiques, Vol. V, p. 185
  • *
    HUNTINGTON, The Continuum as a Type of Order, Annals of Mathematics, Vol. VI (1905), p. 151
  • *
    ENRIQUES' assumption, Vorlesungen über projektive Geometrie, Leipzig (1903), p. 23
  • *
    This reference contains 2 citations:
    • SEGRE, Un Nuovo Campo di Ricerche Geometriche, Torino Atti, Vol. XXV (1890), pp. 276, 430
    • Vol. XXVI (1891), pp. 35, 592
  • VEBLEN, HUNTINGTOn's Types of Serial Order, Bull. American Math. Soc., Vol. XII (1906), p. 303
  • *
    VEBLEN and Busszy, Trans. Am. Math. Soc., Vol. VII (1906), pp. 241-259